MathSciNet Relay Station
MathSciNet bibliographic data
MR915501 11R39 (11F70 22E55)
Cogdell, J. W.; Piatetski-Shapiro, I. I. Base change for $\widetilde{{\rm SL}}_2$. J. Number Theory 27 (1987), no. 3, 285–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement